# SDR FDEA201011134340

- Difficulty date: November 13, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827153
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 620 LBL 45 TO LBL 25. REMOVED PREVIOUS REPAIR AND CUT-OUT FLOORBEAM DIM. 28.75". FABRICATED AND INSTALLED REPAIR UPPER CHORD AND SPLICES FROM BAC 1505-100617 7075T73511 DIM. 105" LONG, SPLICE FROM BAC 1490-2831 7075T62 DIM. 7.3" LONG, ANGLE SUPPORT FROM 7075T6 0.050" DIM. 11" X 2.9",  REINFORCEMENT STRAP FROM BAC 1512-3396 7075T6 DIM. 11" LONG, AND REINFORCEMENT STRAP FROM BAC 1512-3353 7075T6 DIM. 7.25" IAW SRM 53-10-8 FIG 3, 51-20-1 FIG 3, 51-30-  5, 51-10-1, 51-10-2, 51-30-2 REV 103, AND DWG 53 1547.
